# SDR UIEA2018031100364

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,428 hours, 14,542 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS STATUS MESSAGE AND WEATHER RADAR FAIL DISPLAYED ON HSI WHEN LT SYS SELECTED.   ACCOMPLISHED FIM 34-43 FT 805 SYSTEM OK,  OPS CHECK NORMAL.
